ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Rathulnath, R and Jog, Chanda J (2013) Dynamics of prolate spheroidal mass distributions with varying eccentricity. In: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 433 (1). pp. 719-729.

This list was generated on Sun Jul 3 21:06:02 2022 IST.